# SDR UPS02438929

- Difficulty date: June 28, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65B172236
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK REVEALED AT RT OF BS 1241 REAR SPAR TO WING CENTER SECTION SPLICE FITTING SIGNAL INDICATION GREATER THAN 50 PERCENT FSH.  RIGHT BS 1241 WING REAR SPAR TO WING CENTER SECTION SPLICE FITTING REPLACED AS PER UPS EO B747-5740-4366-F APPENDIX A, C, D, F, H AND I.
